# SDR VNAA2025022111102

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 10,411 hours, 9,066 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P62
- Part serial: LMDL0480
- Condition: Unserviceable
- Location: Left
- Part time: 39,734 hours, 37,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L FADEC FAULT CAUTION MSG ABOVE 80 KNOTS / INTERROGATED MDC AND FOUND FAULT CODE B1 006562. SUSPECT LH ENGINE FADEC TO BE FAULTING. REMOVED AND REPLACED LH ENGINE FADEC IAW CRJ 900 AMM 73-21-01-000/400-801-A01. OPS CHECK GOOD.
